Cart Items Strength Pack Size Units

PROMOTION CODE

  • Shipping

    USD 0.00
  • Total

    USD 0.00
Checkout
Previewing the first of products. View All Results
Country
  • New Zealand
Brand
  • Panadol Osteo
Strength
  • 665mg
Name Country Strength Pack Size USD Cart
Panadol Osteo - paracetamol - 665mg - 96 caplets Panadol Osteo paracetamol Brand New Zealand 665mg 96 caplets OTC $13.86 Add

Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.

NEW Panadol Osteo has been designed for the relief of persistent pain associated with osteoarthritis for up to 8 hours.

Active Ingredient: Paracetamol 665mg

Dosage: 2 caplets swallowed whole with water three times a day every 6-8 hours.  Maximum of 6 caplets per 24 hours.

  • Doses should be equally spaced throughout the day
  • Can be taken with or without food
  • The caplets must not be crushed 

 

Panadol is a pain reliever containing paracetamol, which is used for the fast, effective temporary relief of pain and discomfort associated with headache, period pain, colds and flu, tension headache, backache, and muscular aches.  Panadol is suitable for asthmatics who are sensitive to aspirin and non-steroidal anti-inflammatory drugs (NSAIDs), and is also suitable for breast feeding mothers.

 

What types of pain is Panadol suitable for?

The paracetamol in Panadol is an effective analgesic for acute or chronic mild-to-moderate pain.  Conditions for which there are data supporting the efficacy of paracetamol for pain relief include:

  • Headaches
  • Migraine
  • Back pain
  • Toothache
  • Sore throat
  • Period pain
  • Muscular pain
  • Colds and flu
  • Reduces Fever

 

How does Panadol work?

The paracetamol in Panadol works by blocking the production of chemicals, known as prostaglandins, which are involved in pain transmission.  But, unlike aspirin and non-steroidal anti-inflammatory drugs (NSAIDs) such as ibuprofen, it blocks them in the brain.  In addition, paracetamol has also been found to act directly on nociceptors and this may reduce the signaling of the pain stimulus itself.

 

Safety effects and safety issues

Side effects are rare with paracetamol when it is taken at the recommended doses.  One advantage of paracetamol over aspirin and NSAIDs is that it doesn’t irritate the stomach or cause it to bleed, potential side effects of aspirin and NSAIDs.

Always read the label carefully and use strictly as directed.  If symptoms persist or side effects develop, see your healthcare professional.

Do not use Panadol Osteo

  • If you are allergic to Paracetamol
  • If using other medicines containing paracetamol
  • More frequently than every 6 hours
  • On children below age 12
  • For more than 48 hours for children aged 12-17 except on medical advice
  • For more than a few days at a time in adults except on medical advice
  • If any of the seals on this packaging are broken
  • If the package use-by date has expired
  • Until you read the enclosed leaflet carefully

Ask a Doctor before use

  • If you have liver or kidney problems
  • If you are taking warfarin (a medicine used to thin the blood)

Stop use and see your Doctor immediately if

  • You have an allergic reaction, shortness of breath or wheezing after taking Panadol Osteo 

Does not contain gluten, lactose or sugar.

Always read the label. Use only as directed. If symptoms persist see your healthcare professional. Incorrect use could be harmful. Medicines have benefits and some can have risks. Use: For relief of pain and/or fever.

ann

Panadol Osteo

Can i take osteo panadol with mobic for my osteo arthritis pain?

Apr 1, 2014

valda

Panadol Osteo

does oesto paneol make you tired

Jan 27, 2014

dale

Panadol Osteo

I have found it to be effective for my lower back pain. I have been taking it for over 2 years and worry about side effects. I am 66 years old.

Apr 5, 2013

arrow
Are you a new member? Get 20% off your first order! Use promo code KIWI20 in the shopping cart. Must be a new member at an address not currently in our system.
Same Kiwi, new look! Old Site.